Alert archive / Florida / Small Craft Advisories in 2017
Small Craft Advisory 12, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Mar 19, 2017, 2:43 AM EDT. It took effect at Mar 19, 2017, 8:00 PM EDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Mar 19, 2017, 2:43 AM EDT (06:43 UTC)
- In effect from
- Mar 19, 2017, 8:00 PM EDT
- Expired
- Mar 20, 2017, 9:42 AM EDT
- In force
- 14 hr
- Issued by
- NWS Miami, FL
The text
As transmitted.
206 WHUS72 KMFL 190643 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 243 AM EDT SUN MAR 19 2017 AMZ650-651-670-671-191800- /O.NEW.KMFL.SC.Y.0012.170320T0200Z-170320T0800Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 243 AM EDT SUN MAR 19 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 AM EDT MONDAY. * WINDS...NORTH NORTHEAST WINDS AROUND 20 KT WITH GUSTS UP TO 25 KT. * WAVES/SEAS...SEAS BUILDING TO 5 TO 8 FEET, HIGHEST ALONG THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
4 follow-up statements
652 WHUS72 KMFL 191410 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1010 AM EDT SUN MAR 19 2017 AMZ650-651-670-671-192215- /O.EXT.KMFL.SC.Y.0012.170320T0000Z-170320T1800Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 1010 AM EDT SUN MAR 19 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO 2 PM EDT MONDAY... * WINDS...NORTHEAST AROUND 20 KT WITH GUSTS UP TO 30 KT. * WAVES/SEAS...SEAS BUILDING TO 5 TO 9 FEET, HIGHEST ALONG THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
778 WHUS72 KMFL 191952 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 352 PM EDT SUN MAR 19 2017 AMZ650-651-670-671-200400- /O.CON.KMFL.SC.Y.0012.170320T0000Z-170320T1800Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 352 PM EDT SUN MAR 19 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 2 PM EDT MONDAY... * WINDS...NORTHEAST AROUND 20 KT WITH GUSTS UP TO 30 KT. * WAVES/SEAS...SEAS BUILDING TO 5 TO 9 FEET, HIGHEST ALONG THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
028 WHUS72 KMFL 200959 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 559 AM EDT MON MAR 20 2017 AMZ650-651-670-671-201800- /O.CON.KMFL.SC.Y.0012.000000T0000Z-170320T1800Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 559 AM EDT MON MAR 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WINDS...NORTHEAST 15 TO 20 KT WITH GUSTS UP TO 25 KT THROUGH LATE THIS MORNING. * WAVES/SEAS...SEAS 5 TO 7 FEET, HIGHEST ALONG THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
723 WHUS72 KMFL 201342 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 942 AM EDT MON MAR 20 2017 AMZ650-651-670-671-201445- /O.CAN.KMFL.SC.Y.0012.000000T0000Z-170320T1800Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 942 AM EDT MON MAR 20 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. THE SEAS HAVE FALLEN BELOW 7 FEET IN THE ATLANTIC WATERS THIS MORNING, AS THE WINDS HAVE DECREASE TO BELOW 15 KNOTS. THEREFORE, THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED FOR THE ATLANTIC WATERS. $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 19, 2:31 AM EDT, 12 minutes earlier.
Area forecast discussion, Mar 19, 2:31 AM EDT, 12 minutes before
Area Forecast Discussion National Weather Service Miami FL 231 AM EDT Sun Mar 19 2017 .AVIATION... Light NW flow early this morning will increase to 10 to 15 knots late morning through late afternoon, then diminish to 5 to 10 knots today. Guidance suggest winds turning NE at eastern terminals tonight, but feel drainage flow is more likely so held onto NNW winds through TAF period. VFR conditions prevail with only a few CU and CI at times. && .PREV DISCUSSION... /issued 930 PM EDT Sat Mar 18 2017/ UPDATE...Quiet and seasonably cool evening across South Florida with barely any clouds to speak of across the region. Evening sounding shows a dry and well-capped atmosphere around 5kft, and short range models show it remaining such overnight ahead of the next front moves through south Georgia currently. Light NW flow and subsidence should preclude any marine showers reaching land. No changes to ongoing forecast with overnight lows dipping into the low-mid 50s over the interior and Gulf coast and upper 50s and low 60s for the east coast. PREV DISCUSSION... /issued 345 PM EDT Sat Mar 18 2017/ DISCUSSION...Broad upper level ridge dominating the western CONUS will gradually shift east this weekend while trough over the northeast coast exits the region. This trough will bring weak front over South Florida on Sunday. Light east to northeast winds will begin to shift north to northwest Sunday afternoon with fropa. The front will be weak with very limited moisture not producing much rainfall as it moves across the South Florida. A few showers can not be ruled out but will be over the offshore Atlantic waters. Temperatures will remain a few degrees below normal across South Florida through the early part of the week and gradually warm up a few degrees each day through out the week. High temperatures will range between the mid to upper 70s through Tuesday and into the low to mid 80s through the week. High pressure will remain in control providing dry weather through the rest of the week. Moisture will slowly increase at the end of the week with a few showers possible over the east coast metro areas. The rest of South Florida will remain dry. MARINE...Weak front will move across the area Sunday shifting winds towards the north to northwest increasing close to 20 knots. The potential for small craft advisory is possible but will need to monitor if the model trends continue to increase. Conditions improve into Monday as high pressure settles over the area with lighter winds shifting towards the east. Pressure gradient strengthens increasing easterly flow over the Atlantic waters increasing the potential for stronger winds and seas. FIRE WEATHER...A weak cold front will turn winds northwesterly Sunday, with speeds again reaching near 15 mph. Relative humidity values are likely to fall to around 35 percent over Glades and Hendry county. At this time, conditions will need to be monitor closely regarding fire weather danger concerns. For today, ERC values are below 37, which combined with only borderline wind/relative humidity threshold conditions, precludes the need for fire weather headlines. && && .PRELIMINARY POINT TEMPS/POPS... West Palm Beach 80 60 73 59 / 10 10 10 10 Fort Lauderdale 81 62 75 62 / 0 20 10 10 Miami 80 63 75 61 / 0 20 10 10 Naples 77 56 75 56 / 0 0 0 0 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && UPDATE...88/ALM DISCUSSION...67/MT MARINE...67/MT AVIATION...23/SK FIRE WEATHER...67/MT
Hazardous weather outlook, Mar 18, 9:24 AM EDT, 17 hours 19 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 924 AM EDT Sat Mar 18 2017 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 190130- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 924 AM EDT Sat Mar 18 2017 ...SLIGHT RISK OF RIP CURRENTS EAST COAST BEACHES TODAY... This hazardous weather outlook is for South Florida. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: There is a slight risk of rip currents across the East Coast beaches today. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY The risk for rip currents may increase Monday. Winds and seas may be hazardous to boaters late Sunday into early Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
Nearby
Small Craft Advisories in Florida, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.